This item is no longer available

Please see some similar alternatives below

Actifed Multi-Action Chesty Cough

Actifed Multi-Action Chesty Cough

100ml 
Now £3.79
Was £4.99 You save £1.20
Out of stock
Product #0008198

Actifed Multi-Action Chesty Coughs contains the active ingredients Guaifenesin which loosens mucus and Pseudoephedrine which acts as a decongestant, offering quick relief.

Actifed Multi-Action Chesty Coughs is a fast-working treatment for chesty coughs, runny noses, catarrh and nasal congestion. The concentrated formula loosens stubborn mucus and offers quick relief from other symptoms.

Use Actifed Multi-Action Chesty Coughs For: 

  • Runny or congested noses 
  • Chesty Coughs
  • Watery eyes 
  • Nasal Congestion 
  • Blocked Sinuses
  • And more 

Active ingredients in Actifed Multi-Action Chesty Coughs:

  • Guaifenesin: Helps loosen mucus and phlegm from the lungs, making it easier to cough up
  • Pseudoephedrine: Works as a decongestant to reduce nasal and sinus congestion and clear away catarrh
  • Triprolidine: Acts as an antihistamine to stop sneezing, runny noses, and watery eyes

How to take Actifed Multi-Action Chesty Coughs:

  • Adults and children over 12 years should take two 5 ml spoonfuls every 4 to 6 hours up to 4 times a day (Maximum daily dose: 40 ml).
  • Not recommended for children under 12 years of age.

Precautions when taking Actifed Multi-Action Chesty Coughs:

  • You must see a doctor if your symptoms worsen or do not improve.
  • If you have taken more than you should, talk to a doctor or pharmacist immediately.
  • Do not take a double dose to make up for forgotten individual doses.
  • Not suitable for children under the age of 12
  • Always read the leaflet enclosed

Before taking Actifed Multi-Action Chesty Coughs:

  • Although pseudoephedrine has virtually no pressor effects in normotensive patients, Multi-Action Actifed Chesty Coughs should be used with caution in individuals suffering mild to moderate hypertension.
  • As with other sympathomimetic agents, Multi-Action Actifed Chesty Coughs should be used with caution in individuals with heart disease, hyperthyroidism, diabetes, elevated intra-ocular pressure or prostatic enlargement.
  • Multi-Action Actifed Chesty Coughs should not be used for persistent or chronic cough, such as occurs with asthma, or where cough is accompanied by excessive secretions, unless directed by a physician.
  • Multi-Action Actifed Chesty Coughs may cause drowsiness and impair performance in tests of auditory vigilance. There is individual variation in response to antihistamines.
  • Caution should be exercised when using the product in the presence of severe hepatic impairment or moderate to severe renal impairment (particularly if accompanied by cardiovascular disease).

Guaifenesin 100 mg, Pseudoephedrine hydrochloride 30 mg and Triprolidine hydrochloride 1.25 mg. Sorbitol solution, sucrose, sodium benzoate (E211), methyl hydroxybenzoate (E218), Sunset yellow (E110), alcohol, flavouring FC 900853, menthol and purified water.

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close